# SDR SWAA2021061771457

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL156. ; / REMOVED INTERCOSTAL ATTACH ANGLE IN FCB BS 500C FWD SIDE OF FRAME; LBL25; WL 156. LOCATED; DRILLED; DEBURRED; AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG #143A7505.; VERIFIED INSTALLATION OF NEW ATTACH ANGLE PER SRM 51-40-02 AND DWG# 143A7505; VERIFIED ALL WORK; INCLUDING LOCATE; DRILL; DEBURR AND INSTALLATION OF NEW ATTACH ANGLE PER SRM 51-40-02 AND DWG 143A7505; NO FAULTS RAISED
